메뉴 건너뛰기




Volumn 30, Issue 2, 1998, Pages 273-297

The Evans function and generalized Melnikov integrals

Author keywords

Evans function; Stability; Travelling waves

Indexed keywords


EID: 0032622893     PISSN: 00361410     EISSN: None     Source Type: Journal    
DOI: 10.1137/s0036141097327963     Document Type: Article
Times cited : (51)

References (37)
  • 1
    • 0005235678 scopus 로고
    • A topological invariant arising in the stability of travelling waves
    • J. ALEXANDER, R. GARDNER, AND C. JONES, A topological invariant arising in the stability of travelling waves, J. Reine Angew. Math., 410 (1990), pp. 167-212.
    • (1990) J. Reine Angew. Math. , vol.410 , pp. 167-212
    • Alexander, J.1    Gardner, R.2    Jones, C.3
  • 2
    • 0031482262 scopus 로고    scopus 로고
    • Stability of pulses on optical fibers with phase-sensitive amplifiers
    • J. ALEXANDER, M. GRILLAKIS, C. JONES, AND B. SANDSTEDE, Stability of pulses on optical fibers with phase-sensitive amplifiers, Z. Angew. Math. Phys., 48 (1997), pp. 175-192.
    • (1997) Z. Angew. Math. Phys. , vol.48 , pp. 175-192
    • Alexander, J.1    Grillakis, M.2    Jones, C.3    Sandstede, B.4
  • 3
    • 0001347737 scopus 로고
    • Existence and stability of asymptotically oscillatory triple pulses
    • J. ALEXANDER AND C. JONES, Existence and stability of asymptotically oscillatory triple pulses, Z. Angew. Math. Phys., 44 (1993), pp. 189-200.
    • (1993) Z. Angew. Math. Phys. , vol.44 , pp. 189-200
    • Alexander, J.1    Jones, C.2
  • 4
    • 84961472729 scopus 로고
    • Existence and stability of asymptotically oscillatory double pulses
    • J. ALEXANDER AND C. JONES, Existence and stability of asymptotically oscillatory double pulses, J. Reine Angew. Math., 446 (1994), pp. 49-79.
    • (1994) J. Reine Angew. Math. , vol.446 , pp. 49-79
    • Alexander, J.1    Jones, C.2
  • 5
    • 70349538482 scopus 로고
    • Stability diagram of the phase-locked solitons in the parametrically driven, damped nonlinear Schrödinger equation
    • I. BARASHENKOV, M. BOGDAN, AND V. KOROBOV, Stability diagram of the phase-locked solitons in the parametrically driven, damped nonlinear Schrödinger equation, Europhys. Lett., 15 (1991), pp. 113-118.
    • (1991) Europhys. Lett. , vol.15 , pp. 113-118
    • Barashenkov, I.1    Bogdan, M.2    Korobov, V.3
  • 6
    • 0002538743 scopus 로고
    • Invariant manifolds for semilinear partial differential equations
    • P. BATES AND C. JONES, Invariant manifolds for semilinear partial differential equations, Dynam. Report., 2 (1989), pp. 1-38.
    • (1989) Dynam. Report. , vol.2 , pp. 1-38
    • Bates, P.1    Jones, C.2
  • 7
    • 0000961428 scopus 로고
    • Stability of the in-phase travelling wave solution in a pair of coupled nerve fibres
    • A. BOSE AND C. JONES, Stability of the in-phase travelling wave solution in a pair of coupled nerve fibres, Indiana U. Math. J., 44 (1995), pp. 189-220.
    • (1995) Indiana U. Math. J. , vol.44 , pp. 189-220
    • Bose, A.1    Jones, C.2
  • 8
    • 0000417983 scopus 로고
    • Travelling waves of a perturbed diffusion equation arising in a phase field model
    • R. GARDNER AND C. JONES, Travelling waves of a perturbed diffusion equation arising in a phase field model, Indiana U. Math. J., 38 (1989), pp. 1197-1222.
    • (1989) Indiana U. Math. J. , vol.38 , pp. 1197-1222
    • Gardner, R.1    Jones, C.2
  • 9
    • 84966244631 scopus 로고
    • Stability of travelling wave solutions of diffusive predator-prey systems
    • R. GARDNER AND C. JONES, Stability of travelling wave solutions of diffusive predator-prey systems, Trans. Amer. Math. Soc., 327 (1991), pp. 465-524.
    • (1991) Trans. Amer. Math. Soc. , vol.327 , pp. 465-524
    • Gardner, R.1    Jones, C.2
  • 10
    • 84990623184 scopus 로고
    • Linearized instability for nonlinear Schrödinger and Klein-Gordon equations
    • M. GRILLAKIS, Linearized instability for nonlinear Schrödinger and Klein-Gordon equations, Comm. Pure Appl. Math., 46 (1988), pp. 747-774.
    • (1988) Comm. Pure Appl. Math. , vol.46 , pp. 747-774
    • Grillakis, M.1
  • 11
    • 0003304963 scopus 로고
    • Geometric Theory of Semilinear Parabolic Equations
    • Springer-Verlag, New York
    • D. HENRY, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math. 840, Springer-Verlag, New York, 1981.
    • (1981) Lecture Notes in Math. , vol.840
    • Henry, D.1
  • 12
    • 84967743294 scopus 로고
    • Stability of the travelling wave solutions of the Fitzhugh-Nagumo system
    • C. JONES, Stability of the travelling wave solutions of the Fitzhugh-Nagumo system, Trans. Amer. Math. Soc., 286 (1984), pp. 431-469.
    • (1984) Trans. Amer. Math. Soc. , vol.286 , pp. 431-469
    • Jones, C.1
  • 13
    • 0000670781 scopus 로고
    • Instability of standing waves for non-linear Schrödinger-type equations
    • C. JONES, Instability of standing waves for non-linear Schrödinger-type equations, Ergodic Theory Dynamical Systems, 8 (1988), pp. 119-138.
    • (1988) Ergodic Theory Dynamical Systems , vol.8 , pp. 119-138
    • Jones, C.1
  • 15
    • 0002348146 scopus 로고    scopus 로고
    • Stability criterion for bright solitary waves of the perturbed cubic-quintic Schrödinger equation
    • T. KAPITULA, Stability criterion for bright solitary waves of the perturbed cubic-quintic Schrödinger equation, Phys. D, 116 (1998), pp. 95-120.
    • (1998) Phys. D , vol.116 , pp. 95-120
    • Kapitula, T.1
  • 16
    • 0032355359 scopus 로고    scopus 로고
    • A novel instability mechanism for bright solitary-wave solutions to the cubic-quintic Ginzburg-Landau equation
    • T. KAPITULA AND B. SANDSTEDE, A novel instability mechanism for bright solitary-wave solutions to the cubic-quintic Ginzburg-Landau equation, J. Opt. Soc. Amer. B, 15 (1998), pp. 2757-2762.
    • (1998) J. Opt. Soc. Amer. B , vol.15 , pp. 2757-2762
    • Kapitula, T.1    Sandstede, B.2
  • 17
    • 33749084311 scopus 로고    scopus 로고
    • Stability of bright solitary wave solutions to perturbed nonlinear Schrödinger equations
    • to appear
    • T. KAPITULA AND B. SANDSTEDE, Stability of bright solitary wave solutions to perturbed nonlinear Schrödinger equations, Phys. D, to appear.
    • Phys. D
    • Kapitula, T.1    Sandstede, B.2
  • 19
    • 0016962049 scopus 로고
    • Closure of the squared Zakharov-Shabat eigenstates
    • T. KAUF, Closure of the squared Zakharov-Shabat eigenstates, J. Math. Anal. Appl., 54 (1976), pp. 849-864.
    • (1976) J. Math. Anal. Appl. , vol.54 , pp. 849-864
    • Kauf, T.1
  • 20
    • 0016971835 scopus 로고
    • A perturbation expansion for the Zakharov-Shabat inverse scattering transform
    • T. KAUF, A perturbation expansion for the Zakharov-Shabat inverse scattering transform, SIAM J. Appl. Math., 31 (1976), pp. 121-133.
    • (1976) SIAM J. Appl. Math. , vol.31 , pp. 121-133
    • Kauf, T.1
  • 21
    • 0001290416 scopus 로고
    • Perturbation theory for solitons in optical fibers
    • T. KAUP, Perturbation theory for solitons in optical fibers, Phys. Rev. A, 42 (1990), pp. 5689-5694.
    • (1990) Phys. Rev. A , vol.42 , pp. 5689-5694
    • Kaup, T.1
  • 22
    • 0030554227 scopus 로고
    • The squared eigenfunctions of the massive Thirring model in laboratory coordinates
    • D. KAUP AND T. LAKOBA, The squared eigenfunctions of the massive Thirring model in laboratory coordinates, J. Math. Phys., 37 (1976), pp. 308-323.
    • (1976) J. Math. Phys. , vol.37 , pp. 308-323
    • Kaup, D.1    Lakoba, T.2
  • 23
    • 0030538778 scopus 로고    scopus 로고
    • Variational method: How it can create false instabilities
    • D. KAUP AND T. LAKOBA, Variational method: How it can create false instabilities, J. Math. Phys., 37 (1996), pp. 3442-3462.
    • (1996) J. Math. Phys. , vol.37 , pp. 3442-3462
    • Kaup, D.1    Lakoba, T.2
  • 24
    • 0002592333 scopus 로고
    • Evolution equations, singular dispersion relations, and moving eigenvalues
    • D. KAUP AND A. NEWELL, Evolution equations, singular dispersion relations, and moving eigenvalues, Adv. Math., 31 (1979), pp. 67-100.
    • (1979) Adv. Math. , vol.31 , pp. 67-100
    • Kaup, D.1    Newell, A.2
  • 25
    • 0030128338 scopus 로고    scopus 로고
    • Stability of pulses in nonlinear optical fibers using phase-sensitive amplifiers
    • J. KUTZ AND W. KATH, Stability of pulses in nonlinear optical fibers using phase-sensitive amplifiers, SIAM J. Appl. Math., 56 (1996), pp. 611-626.
    • (1996) SIAM J. Appl. Math. , vol.56 , pp. 611-626
    • Kutz, J.1    Kath, W.2
  • 27
    • 0003153932 scopus 로고
    • Oscillatory instability of traveling waves for a KdV-Burgers equation
    • R. PEGO, P. SMEREKA, AND M. WEINSTEIN, Oscillatory instability of traveling waves for a KdV-Burgers equation, Phys. D, 67 (1993), pp. 45-65.
    • (1993) Phys. D , vol.67 , pp. 45-65
    • Pego, R.1    Smereka, P.2    Weinstein, M.3
  • 28
    • 0001726136 scopus 로고
    • Oscillatory instability of solitary waves in a continuum model of lattice vibrations
    • R. PEGO, P. SMEREKA, AND M. WEINSTEIN, Oscillatory instability of solitary waves in a continuum model of lattice vibrations, Nonlinearity, 6 (1995), pp. 921-941.
    • (1995) Nonlinearity , vol.6 , pp. 921-941
    • Pego, R.1    Smereka, P.2    Weinstein, M.3
  • 30
  • 31
    • 21844510556 scopus 로고
    • Asymptotic stability of solitary waves
    • R. PEGO AND M. WEINSTEIN, Asymptotic stability of solitary waves, Comm. Math. Phys., 164 (1994), pp. 305-349.
    • (1994) Comm. Math. Phys. , vol.164 , pp. 305-349
    • Pego, R.1    Weinstein, M.2
  • 32
    • 0009266404 scopus 로고    scopus 로고
    • Stability and bifurcations of standing pulse solutions to an inhomogeneous reaction-diffusion system
    • to appear
    • J. RUBIN, Stability and bifurcations of standing pulse solutions to an inhomogeneous reaction-diffusion system, Proc. Roy. Soc. Edinburgh Sect. A, to appear.
    • Proc. Roy. Soc. Edinburgh Sect. A
    • Rubin, J.1
  • 33
    • 0031185580 scopus 로고    scopus 로고
    • Bifurcations and edge oscillations in the semiconductor Fabry-Pérot interferometer
    • J. RUBIN AND C. JONES, Bifurcations and edge oscillations in the semiconductor Fabry-Pérot interferometer, Opt. Comm., 140 (1997), pp. 93-98.
    • (1997) Opt. Comm. , vol.140 , pp. 93-98
    • Rubin, J.1    Jones, C.2
  • 34
    • 21944451412 scopus 로고    scopus 로고
    • Stability of multiple-pulse solutions
    • B. SANDSTEDE, Stability of multiple-pulse solutions, Trans. Amer. Math. Soc., 350 (1998), pp. 429-472.
    • (1998) Trans. Amer. Math. Soc. , vol.350 , pp. 429-472
    • Sandstede, B.1
  • 36
    • 0000686130 scopus 로고
    • Modulational stability of ground states of nonlinear Schrödinger equations
    • M. WEINSTEIN, Modulational stability of ground states of nonlinear Schrödinger equations, SIAM J. Math. Anal., 16 (1985), pp. 472-491.
    • (1985) SIAM J. Math. Anal. , vol.16 , pp. 472-491
    • Weinstein, M.1
  • 37
    • 84990553584 scopus 로고
    • Lyapunov stability of ground states of nonlinear dispersive evolution equations
    • M. WEINSTEIN, Lyapunov stability of ground states of nonlinear dispersive evolution equations, Comm. Pure Appl. Math., 39 (1986), pp. 51-68.
    • (1986) Comm. Pure Appl. Math. , vol.39 , pp. 51-68
    • Weinstein, M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.